# SDR AALA201805219002

- Difficulty date: March 31, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON SHEAR PLATE AT STRINGER 23R BETWEEN FRAMES 69 - 70.  REPLACED THE SHEAR PLATE IAW SRM 51-72-11, AND DRAWING D53474180.
